# SDR ASAA0540514

- Difficulty date: September 26, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339504
- Condition: Corroded
- Location: Fs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FLOORBEAM STATION 986.5 CORRODED ON UPPER CHORD.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PIECES IAW ASA EA 5310-02498.  (M)
